| Model Number |
11059728 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer¿s complaint that the tubing folds over itself could not be confirmed because the product was not returned for failure investigation.The root cause of this failure was not identified.
Event or Problem Description
It was reported from the anesthesia department, pacu and asu that there has also been multiple times where the tubing folds over itself and clamps the tubing off.There was no harm.